advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Linville, Virginia, USA:

I have type 2 diabetes, controlled without medications. I take pills for hypothyroidism. I am taking 10 mg. of Lipitor [a medication for elevated lipid levels], and since started taking it, I seem to be gaining weight. They tried to increase the Lipitor to 20mg, but I could not tolerate it. Could the Lipitor cause weight gain?

Answer:

You don't mention how much weight you have gained and in what period of time, so I don't know how concerned you should be. I do suggest you go back to the doctor that prescribed the Lipitor to talk about it. There are many reasons that you could be gaining weight (I doubt it's the Lipitor), and a good check up can help determine why and what you can do about it.

JS

DTQ-20030314214942
Original posting 25 Mar 2003
Posted to Weight and Weight Loss and Other Medications

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:42
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.